×

zbMATH — the first resource for mathematics

Some remarks on Dirac structures and Poisson reductions. (English) Zbl 0966.58013
Grabowski, Janusz (ed.) et al., Poisson geometry. Stanisław Zakrzewski in memoriam. Warszawa: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 51, 165-173 (2000).
The author presents several characterizations of Dirac structures in terms of triangular Lie bialgebroids. This enables him to rededuce some recent results on Poisson reductions.
For the entire collection see [Zbl 0936.00035].
Reviewer: I.Kolář (Brno)

MSC:
58H05 Pseudogroups and differentiable groupoids
17B66 Lie algebras of vector fields and related (super) algebras
PDF BibTeX XML Cite
Full Text: EuDML